# SDR SWAA2021112433845

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS OF UPPER BEAM 5,  FWD SERVICE DOOR.  CRACK LENGTH 0.750 INCH.  REPLACED THE BEAM AND FASTENERS IAW SRM 51-10-02,  SRM 51-40-02, & DWG 141A6516 REV-.
